# SDR USAAF97059

- Difficulty date: July 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11281
- System (JASC): 5240 · Service Doors
- Part: Warning Light
- Condition: Illuminated
- Location: Service Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT/ISP - FLT 1227 - WHILE EN ROUTE TO ISP AT 33,000 FEET, 'FWD SERVICE DOOR' WARNING ILLUMINATED.  CREW PERFORMED ABNORMAL PROCEDURES CHECK LIST.  FLIGHT DIVERTED TO ORF AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE CHECKED OPERATION OF DOOR PER AMM 52-41-02-710-825A.  TESTED NORMAL.  (X)
